Busereline side effects
I have been on Buserelin for 11 days now for my 1st round of <a href="https://glowing.com/glow-fertility-program">IVF</a> and apart from the mild foggy brain, night sweats, fleeting temper tantrums to flights of happiness (joys of mood swings) and tiredness...of which I can handle, I have this horrible bloating. I must look at least three months pregnant!!...😳 its horrible having a huge belly with no baby in there. I have tried eating different foods to stop the bloat and have also increased my exercise but I think it is here to stay. My Acupuncturist said it might get better with the stimulation medication although we are all different and it could just continue. I guess there is only two/three weeks to go as ET is planned for 6th June.
What side effects have you got on Busereline? Also I start on Menopur (I think it's spelt like that?) as well next week. What side effects have you for that?
I will stop moaning now and focus on getting myself pregnant. It will all be worth the bloat!